# SDR AALA20110619MIA01

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 62,008 hours, 21,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR EMERGENCY EXIT SIGN TOP LENS DAMAGED.  REPLACED LENS FOR EMERGENCY EXIT SIGN AT RIGHT NUMBER 2 DOOR.  OPS CHECK NORMAL.
